# SDR DL76G050811

- Difficulty date: December 12, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 30,902 hours, 4,864 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T33414
- Condition: Gouged
- Location: Bs 1480 S22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND GOUGED NEAR BS 1480 BETWEEN STR 22L AND 23L.  DAMAGE WAS APPROX 5.125 IN BY 2.5 IN.  INSTALLED A REPAIR DOUBLER PER ER/A 452042-14.
